# SDR WVER2018FA0000255

- Difficulty date: April 25, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 349 TO FS 364 STRINGER 27L CORRODED ON FLANGE.  NO DAMAGE ALLOWED IAW SRM 53-21-23-101-003-A01.  REMOVED AND REPLACED INTERCOSTAL 27L BETWEEN FS 349 TO FS 364 IAW SRM TASKS 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01.
